I have been dx w/ bipolar disorder & borderline personality disorder. I've had some minor setbacks, but now I'm on medical leave from work for several months due to: inability to concentrate & think clearly; depression; anxiety; irritability; overreacting; and "making a mountain out of a mole hill". I have been to two sessions of DBT therapy so I don't know how that will work. My major concern is the number of medications I'm taking (per one Dr.): lamictal; cymbalta; aplenzin; nuvigal (just increased the dose on this); klonapin; and latuda. I just started taking latuda two weeks ago and all I can feel is that it makes me tired. Does anybody have any advice/ comments for: 1) number of medications I'm taking ; 2) effects of latuda for tx other than schizophrenia? 3) advice on how I can feel better faster?
Hello Anonymous. Just trying to put my thoughts in a manner that sounds logical, or makes some sense. I see is as you said, its one doctor prescribing all your medications. Thats always a positive, in as its only one opinion, and diagnosis. No, other doctor treating you. I don't understand for example why she/he prescribed Cymbalta as well as Aplenzin, both are antidepressants. For anxiety, irritabilty, klonopin (benzodiazepine) lamictal. Nuvigal for to help you stay awake, where the klonopin and lacmictal are sedating drugs. As to the latuda, its used to also treat BPD and manic depression. The latuda will tire you out. Not knowing the doses of any of the drugs you're taking, its fair to say that you're simply said, being over medicated. I'm not a doctor. Psychiatric drugs take time to work, Often months might go by before a change is felt or seen. Its not like taking a pill to get rid of a headache or backache. They work on our brain, which is a complicated organ, a computer, and computers need to be repaired, taking our drugs do that. I'd like to know the doses of your meds, and would ask you how long you've felt as you have, before going on medical/sick leave. Years, months. Very best to you,pledge
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Dec 2011 • 4 answers
Posted 23 May 2012 • 5 answers
Posted 16 Jan 2013 • 3 answers
Posted 6 Jun 2013 • 4 answers
Posted 22 Dec 2014 • 2 answers